# SDR ASOA20151020082

- Difficulty date: October 20, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N13995
- Make and model: Emb EMB-145LR
- Aircraft serial: 145295
- Aircraft time: 37,212 hours, 28,435 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Part number: 4504616B
- Condition: Failed
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED A STRONG FUEL ODOR DURING ROTATION, THROUGHOUT CABIN AND FLIGHT DECK WITH THE ODOR STOPPING SHORTLY AFTER WITH NORMAL FUEL FLOW AND CONSUMPTION.  THE ACFT LANDED WITHOUT INCIDENT.  R & R THE APU FUEL SOLENOID, OPS TESTED WITH NO DEFECTS, REMOVED THE MEL AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.  ON 10/23/15 THE ITEM REPEATED WITH THE CREW REPORTING THE ODOR FROM APPROXIMATELY 300' TO 1200AGL AND THAT THE ODOR SUBSIDES WITH APU SHUTDOWN.  R  & R THE APU FUEL CONTROL, OPERATIONALLY TESTED WITH NO DEFECTS.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
